# SDR A6WA201542934

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 39,723 hours, 36,312 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 17002114
- Part serial: DCL72102
- Condition: Scored
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD FACE OF MAIN FITTING BUSHING SCORED.
